# SDR DALA2019041602495

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS 3R DOOR STILL DIFFICULT TO ARM, HANDLE MIGRATES UPWARD DURING FLT 3RD WRITEUP. ADJUSTED LOWER DOOR GATE PUSHROD PER B757 AMM 52-11-00-825-001. LATCH TENSION IS 25 FT/LBS, UNLATCH 45 FT/LBS. DOOR RIG CKS GOOD. OK FOR SVC. NOTE THIS IS TECHNICALLY DOOR 4R. (LP# 4736306)
